# SDR 2005UALA00984

- Difficulty date: September 14, 2005
- Submitted: September 20, 2005
- Operation: Air carrier
- Aircraft: N105UA
- Make and model: Boeing 747451
- Aircraft serial: 26473
- Aircraft time: 45,459 hours, 5,613 cycles
- Engine: Pwa PW4056
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Damaged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EEL INOP AT SEAT 22 LEFT BOTH SECTIONS AND SEAT 3J FWD SECTION.  REPAIRED CONNECTOR AT SEAT.
